MathSciNet Relay Station
MathSciNet bibliographic data
MR1376538 14C20 (14E25)
Bauer, Th.; Szemberg, T. Primitive higher order embeddings of abelian surfaces. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1675–1683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement